# SDR QXEA2024052400132

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 18,557 hours, 11,996 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTING DOWN ON HAWKS 7 ARRIVAL TO SEA, LOST VERTICAL PROFILE DATA ON MFD DISPLAY, LOST LANDING WEIGHT DATA IN FMS, LOST FUEL AND TIME AT LANDING DATA. SWITCHING TO GREEN NAV, ALL DATA RETUNED. REMOVED FROM SERVICE. INTERROGATED CMC AND FOUND FAULT CODES 22110044FA1 AND 22110044FB1. C/W E175 FIM 22-11-00-811-858-A THROUGH STEP 6.U.(1).(B) AND E175 FIM 22-11-00-811-936-A THROUGH STEP 6.U.(1).(B). AND FOUND TO BE A TRANSITORY CONDITION OF THE AUTOFLIGHT SYSTEM. NO FURTHER DEFECTS NOTED. AIRCRAFT REMAINS CAT III. FLIGHT DECK PLACARD REFLECTS CAT III. MTX CONTROL NOTIFIED. RETURNED TO SERVICE.
